# SDR QXEA2015082700442

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 10,947 hours, 1,567 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP AND CREW REPORTS A " FISHY ODOR IN THE FORWARD CABIN AND AFT CARGO BAY, RAMP REPORTS RECENT FLIGHTS HAVE CARRIED FROZEN FISH IN CARGO BAYS. UPON ENTERING THE AC NOTICED FOUL, FISHY LIKE ODOR THAT APPEARED TO BE STRONGER IN THE REAR OF THE AC. INSPECTED FWD LAV TO INCLUDE TOILET & GARBAGE, INSPECTED FWD F/A BS & GARBAGE AREA, INSPECTED AFT GALLEY AREA TO INCLUDE ALL BINS, CUPBOARDS AND GARBAGE CANS.  INSPECTED ALL SEATS, FLOORS AND LITERATURE POCKETS FOR THE PRESENCE OF ANYTHING THAT MIGHT BE THE CAUSE OF THE ODOR.  THERE WERE NO OBVIOUS SIGNS OF ANYTHING THAT WOULD CAUSE SUCH ODOR.  INSPECTED FWD CARGO HOLD AND FOUND NOTHING, INSPECTED AFT CARGO HOLD AND FOUND OBVIOUS SIGNS HOWEVER ODOR APPEARED STRONGER THERE.  INBD CREW REPORTED A OFFLOAD OF FISH BUT FISH ODOR HAD BEGUN PREVIOUSLY 46519 8-26-15. REF, MCN. 62172-01, ISSUE NR 2 FOR TROUBLESHOOTING COMMON ODORS IN THE ACFT.  REMOVED AND REPLACED RECIRCULATION FILTER IAW AMM TASKS 21-22-22-000-801, 21-22-22-400-801. NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
